# SDR 2007FA0000038

- Difficulty date: January 15, 2007
- Submitted: January 15, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 3233 · Landing Gear Actuator
- Part: Seal
- Part number: 2953310095200
- Condition: Porous
- Location: Actuator Piston
- Component: Actuator Piston, Rotol
- Component part number: 65003
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

GREEN TWEED SEAL P/N 295-33100-952-0050 INSTALLED ON PISTON ASSEMBLY IN MFG SIDE BRACE ACTUATOR P/N: 6500-3 HAVE BEEN FOUND WITH VOIDS ON THE INNER RAISED SURFACE CAUSING FLUID LEAK.  THESE VOIDS ARE UNDETECTED AT INSTALLATION OF NEW SEAL AS THE VOIDS ARE NOT ON THE SURFACE AND DO NOT BECOME VISIBLE UNTIL AFTER MONTHS OF OPERATION.  SEAL CONDITION NOTED DURING WARRANTY REPAIR.  SUBJECT ACTUATOR RETURNED FOR WARRANTY REPAIR AFTER 11 MONTHS OPERATION.
